MathSciNet Relay Station
MathSciNet bibliographic data
MR155161 (27 #5101) 45.12
Widom, Harold Asymptotic behavior of the eigenvalues of certain integral equations. Trans. Amer. Math. Soc. 109 1963 278–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement